Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Wichita, KS

May 25, 20154 counties in Kansas

NWS Wichita, KS issued this flash flood warning at May 25, 2015, 5:39 PM CDT for 4 counties in Kansas. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 5:39 PM CDT (22:39 UTC)
Expired
May 25, 2015, 9:30 PM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Ellsworth County, KS, McPherson County, KS, Rice County, KS, Saline County, KS

The radar

The Wichita radar (KICT), 111 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 6:39 PM CDTFLASH FLOOD1 Nne Marquette, KSWATER FLOWING OVER HIGHWAY 4 BETWEEN 5TH AND 6TH AVE. KDOT IS BARRICADING THE ROAD.
May 25, 7:18 PM CDTFLASH FLOOD7 W Marquette, KSROAD WASHED OUT JUST SOUTH OF HIGHWAY 4 AND HIGWAY 141 NORTH OF LANGLEY. 4.5 INCHES OF RAINFALL MEASURED IN THE AREA.
May 25, 7:18 PM CDTHEAVY RAIN 4.57 W Marquette, KSRAIN FELL IN 90 MINUTES EARLIER IN THE EVENING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 60 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

901 
WGUS53 KICT 252239
FFWICT
KSC053-113-159-169-260230-
/O.NEW.KICT.FF.W.0001.150525T2239Z-150526T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN RICE COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  SOUTHWESTERN SALINE COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...

* UNTIL 930 PM CDT
    
* AT 536 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  VERY HEAVY RAIN ACROSS THE WARNED AREA. RADAR ESTIMATED OVER  
  THREE INCHES OF RAIN HAVE ALREADY FALLEN. AN ADDITIONAL INCH OR
  MORE OF RAIN IS POSSIBLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LINDSBORG...MARQUETTE...FALUN...KANOPOLIS LAKE AND KANOPOLIS STATE
  PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF 
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS 
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.  MOVE TO HIGHER GROUND.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

THIS REPLACES THE PREVIOUS FLOOD WARNING FOR THE WARNED AREA.

&&

LAT...LON 3874 9770 3854 9759 3842 9809 3859 9812

$$

DARMOFAL
1 follow-up statement
658 
WGUS73 KICT 252345
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
645 PM CDT MON MAY 25 2015

KSC053-113-159-169-260230-
/O.CON.KICT.FF.W.0001.000000T0000Z-150526T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICE KS-ELLSWORTH KS-SALINE KS-MCPHERSON KS-
645 PM CDT MON MAY 25 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHEASTERN RICE...SOUTHEASTERN ELLSWORTH...SOUTHWESTERN SALINE AND
NORTHWESTERN MCPHERSON COUNTIES...

AT 641 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING DUE TO 
HEAVY RAIN FROM EARLIER THUNDERSTORMS OVER NORTHWEST MCPHERSON 
COUNTY. WATER WAS REPORTED FLOWING OVER HIGHWAY 4 BETWEEN 5TH AND 6TH
AVENUES NEAR MARQUETTE. RADAR ESTIMATED RAINFALL OF OVER 4 INCHES IN
PARTS OF NORTHWEST MCPHERSON AND NORTHEAST RICE COUNTIES. ADDITIONAL
RAINFALL IS POSSIBLE THIS EVENING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LINDSBORG...MARQUETTE...FALUN...KANOPOLIS LAKE AND KANOPOLIS STATE
PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3874 9770 3854 9759 3842 9809 3859 9812

$$

DARMOFAL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:53 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 25, 2:53 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
253 PM CDT MON MAY 25 2015

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 253 PM CDT MON MAY 25 2015

SHORT TERM/HI-RES MODELS SUPPORT THREE AREAS OF CONVECTION LATE THIS
AFTERNOON AND EVENING WITH IMPACTS ON THE FORECAST AREA AND SEEM
REASONABLE GIVEN THE ENVIRONMENTAL INSTABILITY/FORCING/FOCUSING
MECHANISMS. DIURNAL HEATING HAS RESULTED IN A VERY UNSTABLE AIRMASS
OVER SOUTH CENTRAL KANSAS WITH MLCAPES OVER 3000 J/KG. THIS HAS
SUPPORTED RECENT CONVECTION JUST SOUTHWEST OF KICT. THE RAP SHOWED
THIS WELL IN LATEST RUNS. THE HRRR AND RAP ALSO DEVELOP ANOTHER AREA
OF CONVECTION JUST AFTER 00Z SOUTH OF SOUTHWARD SAGGING SURFACE FRONT
MOVING INTO CENTRAL KANSAS THIS EVENING WHERE RETURN MOISTURE FLUX
SHOULD RESULT IN MLCAPES IN EXCESS OF 2500 J/KG FOR A BRIEF TIME.
THIRD AREA IS EXPECTED ON NORTHERN FRINGE OF STRONGER SOUTHERN
PLAINS PV ANOMALY WHICH WILL SWEEP NORTHEAST ACROSS SOUTHEAST
KANSAS LATER THIS EVENING AND OVERNIGHT. DESPITE MODEST DEEP LAYER
SHEAR THE PROGGED INSTABILITY SHOULD SUPPORT MARGINALLY SEVERE
STORMS PRIOR TO MIDNIGHT ACROSS THE FORECAST AREA. WHILE THE DEEP
CONVECTION WILL LEND TO LOCALLY HEAVY RAINFALL...THE OVERALL
COVERAGE/DURATION OF THE EVENT IS NOT EXPECTED TO NECESSITATE A
FLOOD WATCH AT THIS TIME. AS THE MAIN UPPER TROF ROTATES NORTHEAST
ACROSS THE UPPER MIDWEST DURING TUESDAY...A WEAK SHORTWAVE ALOFT
WILL MIGRATE EASTWARD OVER CENTRAL/EASTERN KANSAS IN THE
AFTERNOON/EVENING. THIS MAY SUPPORT RENEWED DIURNAL CONVECTION
ALONG THE SURFACE FRONT WHICH IS EXPECTED TO BECOME QUASI-
STATIONARY ACROSS EAST CENTRAL INTO SOUTH CENTRAL KANSAS. SOME OF
THIS ACTIVITY COULD FESTER INTO PART OF TUESDAY NIGHT ACROSS FAR
SOUTHERN KANSAS. THE QUASI-STATIONARY BOUNDARY LOOKS TO LINGER
ACROSS SOUTHERN KANSAS INTO WEDNESDAY OR POSSIBLY MIGRATE NORTH AS
A WARM FRONT WEDNESDAY NIGHT. DIURNAL HEATING WILL RESULT IN
STRONG INSTABILITY ALONG THIS BOUNDARY ON WEDNESDAY AFTERNOON.
DESPITE SOME WEAK CAPPING POTENTIAL...CONDITIONAL CHANCES FOR
CONVECTION WILL BE MAINTAINED ESPECIALLY ACROSS SOUTHERN KANSAS.
INCREASED POTENTIAL FOR HIGH PLAINS CONVECTION WEDNESDAY EVENING
AND A BETTER LOW LEVEL JET AND MOISTURE IMPINGING INTO CENTRAL
KANSAS WEDNESDAY NIGHT...SHOULD SUPPORT BETTER CHANCES/HIGHER POPS
ACROSS MUCH OF THE AREA WHICH IS REFLECTED IN THE GOING FORECAST.
THURSDAY COULD BE A PERIODICALLY WET/STORMY DAY WITH A COUPLE OF
MIGRATORY SHORTWAVES ALOFT AND CONTINUED MOISTURE TRANSPORT
SUPPORTING CONVECTION.

DARMOFAL

.LONG TERM...(FRIDAY THROUGH MONDAY)
ISSUED AT 253 PM CDT MON MAY 25 2015

THE PINNACLE OF THE NEXT ROUND OF MORE WIDESPREAD CONVECTION AND
HEAVY RAINFALL WILL BE ON FRIDAY INTO SATURDAY...WITH DIMINISHING
CHANCES LATE IN THE WEEKEND AND HOPEFULLY A DRY PERIOD BY SUNDAY
NIGHT INTO MONDAY. THIS SCENARIO IS GENERALLY SUPPORTED IN THE GFS
AND ECMWF...THOUGH THE GFS MAINTAINS A STRONGER UPPER TROF ACROSS
THE PLAINS ON SATURDAY. A STRONG SURFACE COLD FRONT WILL FOCUS
THE HIGHER CONVECTIVE CHANCES/MORE WIDESPREAD RAINFALL FRIDAY
INTO SATURDAY.

KED

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1247 PM CDT MON MAY 25 2015

LOW LEVEL MOISTURE REMAINS HIGH ACROSS THE FORECAST AREA...WHICH HAS
LED TO SOME SCATTERED MVFR CIGS LINGERING OR SLOW TO BURN OFF ACROSS
CENTRAL KS. SO WILL KEEP SOME 2500 FOOT AGL CIGS ACROSS CENTRAL KS
FOR NOW.

THE NEXT CONCERN WILL BE THE CHANCE FOR TSRA ACROSS THE AREA LATE
AFTERNOON INTO THIS EVENING...AS AN UNSTABLE AIRMASS REMAINS IN
PLACE. EXPECT CONVECTION TO BECOME MORE WIDESPREAD FOR THE EVENING
HOURS AS HEATING INCREASES.  HARD TO PINPOINT EXACT LOCATION OF
GREATEST TSRA COVERAGE...SO PREFER TO GO WITH VCTS FOR ALL LOCATIONS
THIS EVENING.  EXPECT MOST OF THE CONVECTION TO DIMINISH LATE THIS
EVENING OR OVERNIGHT...BUT WITH LOW LEVEL MOISTURE REMAINING
HIGH...EXPECT TO SEE MVFR CIGS REDEVELOP FOR MOST LOCATIONS EARLY
TUE MORNING.

KETCHAM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    60  79  61  82 /  30  20  30  30
HUTCHINSON      59  79  60  82 /  30  20  30  30
NEWTON          60  78  60  80 /  30  20  30  30
ELDORADO        60  79  61  82 /  40  20  30  30
WINFIELD-KWLD   60  80  61  82 /  30  20  40  30
RUSSELL         56  78  58  82 /  40  10  20  30
GREAT BEND      57  78  58  81 /  40  10  20  30
SALINA          60  80  59  82 /  40  10  20  20
MCPHERSON       60  79  59  81 /  40  20  20  20
COFFEYVILLE     62  80  62  82 /  50  20  40  30
CHANUTE         62  79  62  82 /  50  20  40  30
IOLA            62  79  62  81 /  50  20  30  30
PARSONS-KPPF    62  80  62  82 /  50  20  40  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 25, 4:15 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT MON MAY 25 2015

KSZ032-033-047>053-067>072-082-083-091>096-098>100-262115-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
415 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED STRONG TO SEVERE STORMS CAN BE EXPECTED THIS EVENING
ACROSS MUCH OF THE AREA...ESPECIALLY ALONG AND EITHER SIDE OF
THE I-135 CORRIDOR. THE MAIN RISKS WILL BE QUARTER SIZE HAIL AND
DAMAGING WINDS TO 70 MPH. LOCALLY HEAVY RAINFALL CAN ALSO BE
EXPECTED WITH THE STORMS.

DUE TO THE RECENT HEAVY RAINS...SEVERAL COUNTY FLOOD WARNINGS AND
RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS PORTIONS OF SOUTH-
CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

RIVER FLOODING WILL PERSIST INTO MIDWEEK OVER PORTIONS OF SOUTH-
CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR DETAILS.

AN ACTIVE WEATHER PATTERN IS EXPECTED THROUGH AT LEAST LATE WEEK
OR EARLY WEEKEND...WITH PERIODIC EPISODES OF SHOWERS AND
THUNDERSTORMS AFFECTING THE AREA...MAINLY DURING THE LATE
AFTERNOON AND OVERNIGHT HOURS. THE GREATEST THREAT WITH THIS
ACTIVITY WILL BE THE POTENTIAL FOR ADDITIONAL HEAVY RAIN...WHICH
COULD LEAD TO RENEWED FLOODING CONCERNS. ADDITIONALLY...WHILE
WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...A
HANDFUL OF STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE FROM
TUESDAY THROUGH SATURDAY.

THOSE WITH OUTDOOR PLANS THROUGH THIS WEEK SHOULD CLOSELY MONITOR
THE LATEST WEATHER CONDITIONS...ESPECIALLY THOSE WITH PLANS ALONG
RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON AND
EVENING...ESPECIALLY ALONG AND NORTHWEST OF THE KANSAS TURNPIKE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, May 25, 4:45 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
445 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND GST     SALINA                  38.82N 97.62W
05/25/2015  M58.00 MPH       SALINE             KS   ASOS

&&

BDK
Special weather statement, May 25, 4:45 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
445 PM CDT MON MAY 25 2015

KSZ050-252230-
RICE KS-
445 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 530 PM CDT

* AT 442 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  6 MILES SOUTH OF LITTLE RIVER...OR 8 MILES EAST OF LYONS...MOVING
  NORTHEAST AT 55 MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LITTLE RIVER AND GENESEO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

BESIDES LOCALLY GUSTY WINDS...THIS STORM MAY ALSO PRODUCE BRIEF
FUNNEL CLOUDS. THESE FUNNEL CLOUDS SHOULD REMAIN ABOVE THE GROUND...
HOWEVER A VERY BRIEF TOUCHDOWN IS A REMOTE POSSIBILITY. IF SO...THEY
COULD RESULT IN MINOR WIND DAMAGE.

&&

LAT...LON 3852 9825 3852 9794 3818 9793 3817 9807
      3817 9809
TIME...MOT...LOC 2142Z 239DEG 49KT 3830 9805

MCGUIRE
Local storm report, May 25, 4:57 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
457 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             2 ENE NEW CAMBRIA       38.89N 97.47W
05/25/2015  E1.00 INCH       SALINE             KS   STORM CHASER

            ALSO WINDS WERE ESTIMATED AT 60 MPH. ALONG INTERSTATE 70.

&&

BDK
Local storm report, May 25, 4:58 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
458 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     2 ENE NEW CAMBRIA       38.89N 97.47W
05/25/2015  E60.00 MPH       SALINE             KS   STORM CHASER

            QUARTER SIZE HAIL WAS ALSO REPORTED ALONG INTERSTATE 70.

&&

BDK
Local storm report, May 25, 5:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
506 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     FLOOD            1 N MARQUETTE           38.57N 97.83W
05/25/2015                   MCPHERSON          KS   TRAINED SPOTTER

            WATER BARELY OVER HIGHWAY 4 JUST NORTH OF TOWN. DITCHES
            ALSO RUNNING FULL.

&&

BDK
Local storm report, May 25, 5:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
535 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             2 NE DOWNTOWN WICHITA   37.71N 97.32W
05/25/2015  E0.75 INCH       SEDGWICK           KS   STORM CHASER

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 2:02 AM CDTSpecial Weather StatementICTBarton28 min
May 25, 8:14 AM CDTRiver Flood WarningICTWilson26 hr
May 25, 10:46 AM CDTAreal Flood WarningICTCowley12 hr
May 25, 2:15 PM CDTSpecial Weather StatementICTSumner30 min
May 25, 2:42 PM CDTSpecial Weather StatementICTSedgwick33 min
May 25, 2:53 PM CDTSpecial Weather StatementICTReno37 min
May 25, 2:57 PM CDTSpecial Weather StatementICTHarvey33 min
May 25, 3:19 PM CDTSpecial Weather StatementICTSedgwick41 min
May 25, 3:22 PM CDTSevere Thunderstorm WarningICTSedgwick23 min
May 25, 3:32 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno43 min
May 25, 3:39 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion36 min
May 25, 3:44 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick30 min
May 25, 3:48 PM CDTSpecial Weather StatementICTEllsworth42 min
May 25, 4:16 PM CDTSpecial Weather StatementICTMcPherson44 min
May 25, 4:20 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline25 min
May 25, 4:26 PM CDTAreal Flood WarningICTAllen, Labette, Neosho18 hr
May 25, 4:27 PM CDTTornado WarningICTMcPherson19 min
May 25, 4:45 PM CDTSpecial Weather StatementICTRice45 min
May 25, 4:50 PM CDTAreal Flood WarningICTMcPherson, Saline4 hr
May 25, 5:09 PM CDTAreal Flood WarningICTEllsworth, Rice4 hr
May 25, 5:52 PM CDTSpecial Weather StatementICTSedgwick38 min
May 25, 6:14 PM CDTSpecial Weather StatementICTEllsworth46 min
May 25, 6:23 PM CDTSpecial Weather StatementICTSedgwick37 min
May 25, 6:32 PM CDTAreal Flood WarningICTSedgwick, Sumner3 hr

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.